MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated advia centaur high-sensitivity troponin i (tnih) result for one patient sample which was discordant relative to repeat testing.No issues were identified with any other samples or results.The tnih instructions for use (ifu) states the following, under interpretation of results: ""results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated advia centaur cp high-sensitivity troponin i (tnih) result for one patient which was discordant relative to repeat testing.An initial elevated tnih result (above reference range) was obtained for a 33-year-old female patient with acute chest pain in the emergency room.According to hospital protocol, the patient was re-drawn and re-tested two hours later, and a lower result (within reference range) was produced.The initial sample was repeat-tested, and a similar low result was obtained from this sample, as well.The lower result was accepted as correct and reported to the physician.A third sample was drawn and tested, and its result was consistent with the low results obtained for the first two samples.The patient was not discharged without admission to the hospital.There are no allegations of patient harm or any other adverse consequences in association with the observed discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens reviewed the available information.Reagent issues were essentially ruled out, as quality control (qc) results were within expected ranges, all repeat testing was performed on the same instrument, and no issues were observed for other samples.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.The involved instrument has been de-installed at the customer site, as the customer is migrating to use of the atellica im platform.Based on the available information, the cause of the discordant result cannot be determined, but no systemic product problems were identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration no. 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key20651591
Report Number1219913-2024-00465
Device Sequence Number8218581
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public(01)00630414602929(10)47201102(17)250423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number95212107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale